# SDR HALA0600655

- Difficulty date: September 3, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-300
- Aircraft serial: 28141
- Aircraft time: 17,156 hours, 3,370 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Light
- Condition: Illuminated
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - (LOWER EICAS) STATUS MSG -WXR SYS-.  BOTH LEFT & RIGHT WX RADAR SYSTEMS OPS CHECK OK PER AMM 34-43-00.  NO FAULTS FOUND.
